Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have hyper pigmentation of groin area. Applied Clotrimazole. Have Tinea Versicolor. Recommendations?

Dear doc i have a problem with the persitent hyper pigmentation of the groin area especially inner thigh opposite to testicles and i find my penis also darker in comparison to my normal skin colour which is milky white, i am 24 years old and was diagonsed ten years ago with tinea versicolor which after two or maybe three years reccurs and i usually apply clotimazole or ketoconazole twice daily and it goes off well the reason i am saying this is i tried applying clotrimazole cream to the groin area and to the area above the penis but it seems no change, i dont know what to do i take bath twice a day but i am quiet depressed with the browinsh area of the groin and moreover little more of swet creates a lot of discomfort.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Tinea versicolor usually presents as hypopigmented rather than hyperpigmented areas on the skin especially on the nape of the neck, chest, back and the going areas and upper thighs. I believe that you have been treated for this condition for a long enough time without much benefit. I wonder if the diagnosis is right and you need to consult another dermatologist for a second opinion. I hope the doctor examines you after taking a good history and gives you the appropriate medications. I hope this helps.

Take care and have a lovely day!
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor